Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

please help me adult content

The hb made a big no no and for a lack of better word came inside of me I'm on depovira but its time for a new shot. Can I possibly be pregnant after that horrible incident

Answer Question
 
Anonymous

Asked by Anonymous at 10:20 PM on Dec. 23, 2010 in Pregnancy

Answers (6)
  • theres always a possiblity!
    mommy2be0611

    Answer by mommy2be0611 at 10:21 PM on Dec. 23, 2010

  • It could happen. If you're due for your shot, you need to be using a condom or something other than "withdrawal", which is an ineffective method, anyway. You need to stay on schedule with your shots, period.
    musicpisces

    Answer by musicpisces at 10:23 PM on Dec. 23, 2010

  • Maybe he's trying to knock you up.
    badgirl44654

    Answer by badgirl44654 at 10:23 PM on Dec. 23, 2010

  • And the proper word would be "ejaculated"
    badgirl44654

    Answer by badgirl44654 at 10:24 PM on Dec. 23, 2010

  • There is an after pill for situation like this. If I were you, tomorrow, I would go to the pharmacy and check it out; that is if you don't want to be pregnant this soon. Otherwise, just wait and see what the future holds. However, I doubt that you would be pregnant, anyways. The Family Planning told me that it takes a year to be pregnant after stopping the use of the shots. However, on the other hand, they could be wrong, too. One never knows with mother nature.
    FoxyLove

    Answer by FoxyLove at 11:05 PM on Dec. 23, 2010

  • Yes you can be. Not sure how likely it is though.
    2autisticsmom

    Answer by 2autisticsmom at 6:38 PM on Dec. 24, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN